MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-706
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The implant did not insert into the tibial base during a ptg surgery.2 implants: size 7 thickness 8mm : no success.Use of a second cement.The surgeon had to change the implant of the femur because the cement has dried.Delay of surgery.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.
 
Event or Problem Description
Additional information received indicated that there was a 30-minute surgical delay.The reported event increased the patient's risk of infection.Affected side is the right side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 7 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11237401
Report Number1818910-2021-01889
Device Sequence Number19865012
Product Code JWH
UDI-Device Identifier10603295045892
UDI-Public10603295045892
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-20-706
Device Catalogue Number151620706
Device Lot NumberJ69P08
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer02/01/2021
03/23/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/11/2021
03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 7 6MM.; ATTUNE CR FB INSRT SZ 7 6MM.; ATTUNE CR FB INSRT SZ 7 6MM.; ATTUNE CR FEM RT SZ 7 CEM.; ATTUNE CR FEM RT SZ 7 CEM.; SMARTSET GHV GENTAMICIN 40G.; UNKNOWN BONE CEMENT.; ATTUNE CR FB INSRT SZ 7 6MM; ATTUNE CR FB INSRT SZ 7 6MM; ATTUNE CR FEM RT SZ 7 CEM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;